| Catalog Number |
CV-17702-E |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "on (b)(6) 2025, the patient turned over in the bed and the slide clamp falling and was lost again after reinstallation." another side clamp was used to complete the procedure.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that "(b)(6) 2025, the patient turned over in the bed and the slide clamp falling, and was lost again after reinstallation." another side clamp was used to complete the procedure.There was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".